# SDR AALA20030565

- Difficulty date: May 13, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, OVERHEAD BIN BULKNOSE TRIM EMERGENCY EXIT LIGHTS AT 20DEF AND 24DEF INOPERATIVE.  REPAIRED OVERHEAD BIN BULKNOSE TRIM EMERGENCY EXIT LIGHTS WIRES AT 24DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
